# SDR 96ZZZX143

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N651E
- Make and model: Israel 1124
- Aircraft serial: 406
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3430213
- Condition: Cracked
- Location: Pilot Eyebrow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 INCH CRACK IN THE PILOT'S EYEBROW WINDOW AT THE LOWER FORWARD CORNER.  SUSPECTS MISS-DRILLED HOLES CAUSING BOLTS TO LOAD UP ON WINDOW WHEN A/C PRESSURIZES.
